# SDR AU970076

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O360A1F6
- Propeller: Hartzl HCF2YR1
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Bracket
- Part number: 13662
- Condition: Cracked
- Location: Fuel Cont/Carb
- Component: MA45
- Stage of operation: DE
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) CARBURETTOR FLOAT BRACKET BROKEN AND SEPARATED - SEE MDR 96/0669AND MDR 96/1045 FOR SIMILAR DEFECTS
